# SDR UPS06M48371

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE INFLATION CYLINDER LOW PRESSURE SWITCH LIGHT WILL NOT TEST     TIGHTENED BAYONET CONNECTOR.  DLS NORMAL WHEN PRESS TO TEST.
